MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE REV IMPLNT ASSEM WRENCH; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES

DEPUY IRELAND - 3015516266 ATTUNE REV IMPLNT ASSEM WRENCH; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Model Number 2546-00-420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that that the instruments was broken.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.Reported condition was not confirmed as no broken components were identified.Visual analysis of the returned sample revealed that the attune rev implnt assem wrench screws are missing from the device.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV IMPLNT ASSEM WRENCH
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15638485
Report Number1818910-2022-20956
Device Sequence Number20437402
Product Code HXC
UDI-Device Identifier10603295440338
UDI-Public10603295440338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-420
Device Catalogue Number254600420
Device Lot NumberGB105008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date12/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown